Skip to content

TAMU Math Publications 2011

Michael Anshelevich

  • M. Anshelevich, Two-state free Brownian motions, J. Funct. Anal. 260 (2011), 541-565.

Ronald DeVore

  • R. DeVore, G. Petrova and P. Wojtaczszyk, Approximating functions of few variables in high dimensions, Constr. Approx. 33 (2011), 125-143.

Ronald Douglas

  • L. Chen, R.G. Douglas and K. Guo, On the double commutant of Cowen–Douglas operators, J. Funct. Anal. 260 (2011), 1925-1943.

  • R.G. Douglas, Variations on a theme of Beurling, Recent Advances in Function Related Operator Theory (Rincon, Puerto Rico, 2010), New York J. Math. 17a (2011), 1-10.

  • R.G. Douglas and P.W. Nowak, Invariant expectations and vanishing of bounded cohomology for exact groups, J. Topo. Anal. 3 (2011), no. 1, 1-19.

  • R.G. Douglas, S. Sun and D. Zheng, Multiplication operators on the Bergman space via analytic continuation, Adv. Math. 226 (2011), 541-583.

Yalchin Efendiev

  • Y. Efendiev, J. Galvis and P. Vassielvski, Spectral element agglomerate algebraic multigrid methods for elliptic problems with high-contrast coefficients, in Domain Decomposition Methods in Science and Engineering XIX, 407-414, Y. Huang, R. Kornhuber, O. Widlund, and J. Xu (eds.), Lecture Notes in Computational Science and Engineering, Vol. 78, Part 3, Springer-Verlag, 2011.

  • Y. Efendiev and J. Galvis, A domain decomposition preconditioner for multiscale high-contrast problems, in Domain Decomposition Methods in Science and Engineering XIX, 189-196, Y. Huang, R. Kornhuber, O. Widlund, and J. Xu (eds.), Lecture Notes in Computational Science and Engineering, Vol. 78, Part 2, Springer-Verlag, 2011.

Tamás Erdélyi

  • T. Erdélyi, Orthogonality and the maximum of Littlewood cosine polynomials, Acta Arith. 146 (2011), no. 1, 215-231.

  • T. Erdélyi, Sieve-type lower bounds for the Mahler measure of polynomials on subarcs, Comput. Methods Function Theory 11 (2011), no. 1, 213-228.

Ciprian Foias

  • C. Foias, I.B. Jung, E. Ko, and C. Pearcy, Spectral decomposability of rank-one perturbation of normal operators, J. Math. Anal. Appl. 375 (2011), 602-609.

Jean-Luc Guermond

  • J.-L. Guermond and R. Pasquetti, Entropy viscosity method for high-order approximations of conservation laws, Lecture Notes Comput. Sci. Engrg., Springer 76 (2011), 411-418.

  • J.-L. Guermond, R. Pasquetti and B. Popov, From suitable weak solutions to entropy viscosity, Quality and Reliability of Large-Eddy Simulations II, ERCOFTAC Series, 1 16 (2011), Part 3, 373-390.

Peter Howard

  • P. Howard, Spectral analysis for periodic solutions of the Cahn-Hilliard equation on R, Nonlinear Differential Equations Appl. 18 (2011) 1-26.

Paulo Lima-Filho

  • P.F. dos Santos and P. Lima-Filho, Integral Deligne cohomology of real varieties, Math. Ann. (2011), 44 pp.

Riad Masri

  • B.D. Kim, R. Masri and T.H. Yang, Nonvanishing of Hecke L-functions and the Bloch–Kato conjecture, Math. Ann. 349 (2011), 301-343.

  • A. Folsom and R. Masri, The asymptotic distribution of traces of Maass-Poincaré series, Adv. Math. 226 (2011), 3724-3759.

Guergana Petrova

  • R. DeVore, G. Petrova and P. Wojtaszczyk, Approximation of functions of few variables in high dimensions, Constr. Approx. 33(1) (2011), 125-143.

William Rundell

  • M. Hanke and W. Rundell, On rational approximation methods for inverse source problems and inverse obstacle problems, Inverse Problems and Imaging 5 (2011), 1-17.

Steven Taliaferro

  • S. Taliaferro, Initial blow-up of solutions of semilinear parabolic inequalities, J. Differential Equations 250 (2011), 892-928.


Last modified April 20, 2011 by RLC.

Valid XHTML 1.0 Transitional